# SDR UPS99231020

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, FLOORBEAM IS EXFOLIATED BS 740, LBL 37, WL 208 AND CORROSION AT PREVIOUS REPAIR ANGLE BS 740, LBL 8-22, WL 208 (C53-224-01.05-01).  REPAIRED CORRODED FLOORBEAM IAW SRM 53-10-04, 51-30-02.
